# SDR 20000913SH030

- Difficulty date: August 30, 2000
- Submitted: September 13, 2000
- Operation: General aviation
- Aircraft: N4138X
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449112
- Engine: Cont LTSIO360RB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: RSA5AD
- Part serial: 70211309
- Condition: Inoperative
- Location: Fuel Injector
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ADJUST FUEL FLOW AND IDLE MIXTURE.  NEW SERVO.  (X)
